# SDR REXA201100395

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,357 hours, 14,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 IS DAMAGED DUE TO SCREW CONTACT AT WL 102.5, RBL 9 AND RBL 7.5.  DAMAGE IS APPROXIMATELY 0.003 INCH DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
